Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1992, Volume 56, Issue 1, Pages 229–238 (Mi izv964)  

A (3+1)-dimensional equation admitting a Lax representation

A. S. Piskunov


Abstract: An equation is found that is the second in the hierarchy of higher order equations connected with Dym's equation; equations on the scattering data are introduced; its $(3+1)$-dimensional analogue is considered which admits a Lax representation with the same operator $L$ and an operator $A$ including differentiation with respect to the additional variables; the presence of a countable family of integrable discretizations of the second Korteweg–de Vries equation is demonstrated.

Full text: PDF file (455 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Izvestiya Mathematics, 1993, 40:1, 225–233

Bibliographic databases:

UDC: 517.91
MSC: Primary 35Q53; Secondary 35P25, 34C35
Received: 06.05.1991

Citation: A. S. Piskunov, “A (3+1)-dimensional equation admitting a Lax representation”, Izv. RAN. Ser. Mat., 56:1 (1992), 229–238; Russian Acad. Sci. Izv. Math., 40:1 (1993), 225–233

Citation in format AMSBIB
\Bibitem{Pis92}
\by A.~S.~Piskunov
\paper A (3+1)-dimensional equation admitting a Lax representation
\jour Izv. RAN. Ser. Mat.
\yr 1992
\vol 56
\issue 1
\pages 229--238
\mathnet{http://mi.mathnet.ru/izv964}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1162638}
\zmath{https://zbmath.org/?q=an:0799.35191}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1993IzMat..40..225P}
\transl
\jour Russian Acad. Sci. Izv. Math.
\yr 1993
\vol 40
\issue 1
\pages 225--233
\crossref{https://doi.org/10.1070/IM1993v040n01ABEH001865}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993LD16700007}


Linking options:
  • http://mi.mathnet.ru/eng/izv964
  • http://mi.mathnet.ru/eng/izv/v56/i1/p229

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:287
    Full text:67
    References:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021